RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2016, том 21, выпуск 1, страницы 136–146 (Mi rcd58)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Dynamics of the Chaplygin Sleigh on a Cylinder

Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev

Steklov Mathematical Institute, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991, Russia

Аннотация: This paper is concerned with the motion of the Chaplygin sleigh on the surface of a circular cylinder. In the case of inertial motion, the problem reduces to the study of the dynamical system on a (two-dimensional) torus and to the classification of singular points. Particular cases in which the system admits an invariant measure are found.
In the case of a balanced and dynamically symmetric Chaplygin sleigh moving in a gravitational field it is shown that on the average the system has no drift along the vertical.

Ключевые слова: Chaplygin sleigh, invariant measure, nonholonomic mechanics

Финансовая поддержка Номер гранта
Российский научный фонд 14-50-00005
This work was supported by the Russian Scientific Foundation (project No. 14-50-00005).


DOI: https://doi.org/10.1134/S1560354716010081

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J60, 37C10
Поступила в редакцию: 16.10.2015
Принята в печать:28.12.2015
Язык публикации: английский

Образец цитирования: Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “Dynamics of the Chaplygin Sleigh on a Cylinder”, Regul. Chaotic Dyn., 21:1 (2016), 136–146

Цитирование в формате AMSBIB
\RBibitem{BizBorMam16}
\by Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev
\paper Dynamics of the Chaplygin Sleigh on a Cylinder
\jour Regul. Chaotic Dyn.
\yr 2016
\vol 21
\issue 1
\pages 136--146
\mathnet{http://mi.mathnet.ru/rcd58}
\crossref{https://doi.org/10.1134/S1560354716010081}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3457080}
\zmath{https://zbmath.org/?q=an:1346.70006}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373028300008}
\elib{http://elibrary.ru/item.asp?id=26952431}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84957548917}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd58
  • http://mi.mathnet.ru/rus/rcd/v21/i1/p136

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Перевод статьи

    Эта публикация цитируется в следующих статьяx:
    1. И. А. Бизяев, А. В. Борисов, И. С. Мамаев, “Система Гесса–Аппельрота и ее неголономные аналоги”, Современные проблемы математики, механики и математической физики. II, Сборник статей, Тр. МИАН, 294, МАИК «Наука/Интерпериодика», М., 2016, 268–292  mathnet  crossref  mathscinet  elib; I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “The Hess–Appelrot system and its nonholonomic analogs”, Proc. Steklov Inst. Math., 294 (2016), 252–275  crossref  isi  elib
    2. А. В. Борисов, И. С. Мамаев, И. А. Бизяев, “Динамические системы с неинтегрируемыми связями: вакономная механика, субриманова геометрия и неголономная механика”, УМН, 72:5(437) (2017), 3–62  mathnet  crossref  mathscinet  adsnasa  elib; A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Dynamical systems with non-integrable constraints, vakonomic mechanics, sub-Riemannian geometry, and non-holonomic mechanics”, Russian Math. Surveys, 72:5 (2017), 783–840  crossref  isi
    3. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The Chaplygin Sleigh with Parametric Excitation: Chaotic Dynamics and Nonholonomic Acceleration”, Regul. Chaotic Dyn., 22:8 (2017), 955–975  mathnet  crossref
    4. A. A. Oshemkov, P. E. Ryabov, S. V. Sokolov, “Explicit determination of certain periodic motions of a generalized two-field gyrostat”, Russ. J. Math. Phys., 24:4 (2017), 517–525  crossref  mathscinet  zmath  isi  scopus
    5. V. Fedonyuk, Ph. Tallapragada, “Sinusoidal control and limit cycle analysis of the dissipative Chaplygin sleigh”, Nonlinear Dyn., 93:2 (2018), 835–846  crossref  isi  scopus
  • Просмотров:
    Эта страница:100
    Литература:26

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019